# SDR SWIA202053489

- Difficulty date: September 16, 2020
- Submitted: October 21, 2020
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 34,700 hours, 34,802 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 601R332371
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD CENTER SUPPORT CLIPS ON THE LT AND RT SIDE ARE CRACKED.  C-CHECK RO 10/18/2020.  REMOVED DAMAGED WINDSHIELD CENTER SUPPORT CLIPS ON THE LT AND RT SIDE AND INSTALLED NEW SERVICEABLE CLIPS, IAW CRJ200.
